File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Generalized Abelian sandpile model

TitleGeneralized Abelian sandpile model
Authors
Issue Date1993
PublisherAmerican Institute of Physics. The Journal's web site is located at http://ojps.aip.org/jmp/
Citation
Journal Of Mathematical Physics, 1993, v. 34 n. 11, p. 5109-5117 How to Cite?
AbstractA sufficient condition is presented herein for which the particle addition operations commute in the eventual phase space of a general cellular automata-type of sandpile model. The commutative nature of the particle addition operations results from the reduction of the eventual phase space. It suggests that a large number of self-organized critical models can be reduced to the Abelian sandpile if only the long term behavior of these systems is considered. © 1993 American institute of Physics.
Persistent Identifierhttp://hdl.handle.net/10722/174950
ISSN
2015 Impact Factor: 1.234
2015 SCImago Journal Rankings: 0.767

 

DC FieldValueLanguage
dc.contributor.authorChau, HFen_US
dc.contributor.authorCheng, KSen_US
dc.date.accessioned2012-11-26T08:48:19Z-
dc.date.available2012-11-26T08:48:19Z-
dc.date.issued1993en_US
dc.identifier.citationJournal Of Mathematical Physics, 1993, v. 34 n. 11, p. 5109-5117en_US
dc.identifier.issn0022-2488en_US
dc.identifier.urihttp://hdl.handle.net/10722/174950-
dc.description.abstractA sufficient condition is presented herein for which the particle addition operations commute in the eventual phase space of a general cellular automata-type of sandpile model. The commutative nature of the particle addition operations results from the reduction of the eventual phase space. It suggests that a large number of self-organized critical models can be reduced to the Abelian sandpile if only the long term behavior of these systems is considered. © 1993 American institute of Physics.en_US
dc.languageengen_US
dc.publisherAmerican Institute of Physics. The Journal's web site is located at http://ojps.aip.org/jmp/en_US
dc.relation.ispartofJournal of Mathematical Physicsen_US
dc.titleGeneralized Abelian sandpile modelen_US
dc.typeArticleen_US
dc.identifier.emailChau, HF: hfchau@hku.hken_US
dc.identifier.emailCheng, KS: hrspksc@hkucc.hku.hken_US
dc.identifier.authorityChau, HF=rp00669en_US
dc.identifier.authorityCheng, KS=rp00675en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-21344476830en_US
dc.identifier.volume34en_US
dc.identifier.issue11en_US
dc.identifier.spage5109en_US
dc.identifier.epage5117en_US
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridChau, HF=7005742276en_US
dc.identifier.scopusauthoridCheng, KS=9745798500en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats